# SDR SWIA2020061251107

- Difficulty date: May 15, 2020
- Submitted: June 12, 2020
- Operation: Air carrier
- Aircraft: N630SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10328
- Aircraft time: 20,939 hours, 16,536 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6013180861
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 313.56 BETWEEN DD4 AND DD5 FWD SIDE CORRODED.  (C-CHECK) RO 6/8/2020 REPLACED CORRODED FRAME WITH NEW P/N: 601318086-1 REF DWG AND SRM.  TASK CARD COMPLIED WITH.  ALL CHECKS GOOD.
